Jump to content

Medication setback


[En...]

Recommended Posts

I went to see a neurologist for my migraines and he gave me indomethacin, after a few hours of taking it my tinnitus got louder, I started to have vertigo, nausea,

Shortness of breath, tightness in my chest. I went to the er and they gave me some iv drip and they told me to take levosulpiride if the vertigo and nausea don’t pass. I dealt with dizziness during my taper and in the 6 months and a half I’m off but nothing like this, I didn’t have vertigo, now they are so severe I’m bedridden. Even closing my eyes I feel my Head is spinning. Can someone please tell me it’ll pass?

Link to comment
Share on other sites

Medication sensitivity is common for many of us..I've def lived this one.

It will pass. I had horrible vertigo from carbocaine and epinephrine about 3 months ago - I recovered. Give it time.

 

Unless absolutely necessary I take nothing. But I did have a positive med interact this past week so things can get better in this department.:)

Link to comment
Share on other sites

I went to see a neurologist for my migraines and he gave me indomethacin, after a few hours of taking it my tinnitus got louder, I started to have vertigo, nausea,

Shortness of breath, tightness in my chest. I went to the er and they gave me some iv drip and they told me to take levosulpiride if the vertigo and nausea don’t pass. I dealt with dizziness during my taper and in the 6 months and a half I’m off but nothing like this, I didn’t have vertigo, now they are so severe I’m bedridden. Even closing my eyes I feel my Head is spinning. Can someone please tell me it’ll pass?

Sorry Enzolt... Which medication exactly set you back maybe it's just a reaction and short lived....

I was taking Levosulpiride for reflux but found out it is an antipsychotic.... Stopped it but don't know why it is prescribed for stomach issues....

Link to comment
Share on other sites

Medication sensitivity is common for many of us..I've def lived this one.

It will pass. I had horrible vertigo from carbocaine and epinephrine about 3 months ago - I recovered. Give it time.

 

Unless absolutely necessary I take nothing. But I did have a positive med interact this past week so things can get better in this department.:)

 

How long did it take? Today is the 4th day.. and my vertigo is so bad and the nausea it comes unbearable I’m taking Dramamine and also an anti emetic med

Link to comment
Share on other sites

I went to see a neurologist for my migraines and he gave me indomethacin, after a few hours of taking it my tinnitus got louder, I started to have vertigo, nausea,

Shortness of breath, tightness in my chest. I went to the er and they gave me some iv drip and they told me to take levosulpiride if the vertigo and nausea don’t pass. I dealt with dizziness during my taper and in the 6 months and a half I’m off but nothing like this, I didn’t have vertigo, now they are so severe I’m bedridden. Even closing my eyes I feel my Head is spinning. Can someone please tell me it’ll pass?

Sorry Enzolt... Which medication exactly set you back maybe it's just a reaction and short lived....

I was taking Levosulpiride for reflux but found out it is an antipsychotic.... Stopped it but don't know why it is prescribed for stomach issues....

 

Indomethacin.. today is the 4th day..

Link to comment
Share on other sites

×
×
  • Create New...